Find out why some of your HIV medications might cause you to put on extra pounds.
A woman explains how lifestyle changes helped her manage weight gain that began after she started treatment for HIV.
Unwanted weight loss and decreased muscle mass are common with HIV. Here’s how to hold on to your strength with diet and exercise.
HIV is often associated with a loss of appetite and therefore weight loss. But treatment can swing the scale in the other direction. Why is that?
Get some practical diet and exercise tips to help you lose weight that you gained after taking HIV medications.
Take this list of questions with you to your next appointment to learn more about weight loss options.
Whether you're gaining pounds or dropping them, learn how to keep your weight in the healthy range when you're getting treated for HIV.
Find out what kinds of health problems you need to watch out for if your HIV treatment causes you to put on some extra pounds.